# SDR CALA2017121404455

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 65,922 hours, 27,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED EPSU BATTERY EMER R ON PTP. REPLACED EPSU 12WL BATTERY AS PER AMM 33-51-38 PB401. NOW OP TEST OK FOR SERVICE.
